# SDR ABXA9600573

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Cap
- Part number: 99193497
- Condition: Corroded
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON STA XRS 69 T-CAP IN THE LEFT WING.  REPAIRED IAW ABX REA D957-15418-MR.
